Discrete Sobolev and Poevcaré inequalities for piecewise polynomial functions
Discrete Sobolev and Poincaré inequalities are derived for piecewise polynomial functions on two dimensional domains. These inequalities can be applied to classical nonconforming finite element methods and discontinuous Galerkin methods. Copyright © 2004, Kent State University.
Publication Source (Journal or Book title)
Electronic Transactions on Numerical Analysis
Brenner, S. (2004). Discrete Sobolev and Poevcaré inequalities for piecewise polynomial functions. Electronic Transactions on Numerical Analysis, 18, 42-48. Retrieved from https://digitalcommons.lsu.edu/mathematics_pubs/178